# SDR FDEA201010013845

- Difficulty date: October 1, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 39,447 hours, 26,652 cycles
- Engine: Ge CF680A3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB OUT NOTICED OIL QTY NR 1 ENGINE WAS AT 4 QTS.  REDUCED POWER TO 60 PERCENT N1, QTY CONTINUED TO DROP TO 0 QTS OVER NEXT 10 MINUTES.  PRESSURE GOOD FOR ANOTHER 5-10 MINUTES THEN IT BEGAN TO DROP.  FINALLY SHUT ENGINE DOWN A FL220.  ENGINE CONTINUED TO WINDMILL, DID NOT SEIZE.  REMOVED AND REPLACED NR 1 ENGINE PER WORK CARD.
